MathSciNet Relay Station
MathSciNet bibliographic data
MR2527550 47H30 (34B18 34K10 45G15 47N20)
Infante, Gennaro; Pietramala, Paolamaria Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations. Nonlinear Anal. 71 (2009), no. 3-4, 1301–1310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement